To the Editor: As one of the atypical antipsychotic agents, olanzapine has been considered to be similar to clozapine but free of the risk of agranulocytosis. The in vitro binding of olanzapine to dopamine (D1, D2, D4), serotonin (5-HT2a, 5-HT2c), a-adrenergic, histamine, and muscarinic receptors is comparable to the binding of clozapine R4815511CHDBBBBD. Neuroimaging studies have shown that the D2-receptor binding of olanzapine in therapeutic doses is similar to that of clozapine R4815511CHDCCDHD. Such preclinical studies would predict that olanzapine and clozapine are similar in their lack of propensity to cause extrapyramidal symptoms. Broad-based clinical trials have found that olanzapine, in doses up to 20 mg/day, produces extrapyramidal symptoms at rates approximating those of placebo R4815511CHDCGCEI. Sheitman et al. recently reported that olanzapine becomes more distinct from clozapine and is associated with more extrapyramidal symptoms at doses above those most often prescribed (20mg/day) R4815511CHDCDEFE. We present the first reported case in which an overdose of olanzapine produced acute extrapyramidal symptoms.